Well, I had suspected I was Diabetic for several months but I didn't have insurance...so as soon as I got my TennCare I went to the Dr. (I had bronchitis) and then went for a follow-up. I asked him to test me for Diabetes and he did. A few minutes later he broke the news...I cried and cried. The symptoms I had were as follows: always thirsty, lost weight without trying, had a yeast infection for over a year, peed all the time, was hungry all the time, had dry skin...I think that's all. Even though I had a suspicion I was blind-sided...it's scary, but if you even "think" you might be diabetic you need to tell your Dr. You can get a free glucose monitor from your Dr. just by asking. Then u can test yourself...
Now, about the methadone... I have been taking it for so long now that I think I have hit a plateau. I go back to my pain Doc on the 20th of April (day after my 42nd Birthday) and I plan on talking to him about other options. Now that I have diabetes the methadone doesn't work as well..it has something to do with having high sugar levels, at least that's what he told me today. When I first started taking the Oxycodone 15 mg. I could actually "feel" it...but after only 3 months I can't feel it anymore. I can't get any pain relief from it at all, and it sucks. I have to pay for 40 of the 120 that I get each month and I have to pat for all of my methadone...so, I would like it if it would work a little..ya know what I mean?
Oh, another symptom of Diabetes that I had was my vision was getting worse and worse. Over a 6 month period I had to wear reading glasses that were 2.75... They say that when you get your sugar levels stable that your vision will get better.. I hope so, that's the one thing that really scares me.. One more was calluses and dry skin on my feet. I hope that I have answered your questions... How are u doing? i know that you don't sleep much, I don't either. I went back to see my regular Dr. today and he said that if my oral meds don't start working better on my diabetes that he was going to start me on insulin at night....yep, a shot. So I am really hoping that the pills work. He upped me to 3 a day, so please keep me in your thoughts...and I will keep you in mine.